# SDR UPS04841689

- Difficulty date: December 29, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576960035
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3,  LT WING LE LOWER INTERNAL DOUBLER IS CRACKED AT DRAIN HOLE AT XFS 597.5.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG. 5769600 AND SRM. 51-1-21,51-1-20D,57-3-0 FIG. 2D.
